Ask an expert
Question

06 Mar 2004

sustanon250
Can you help? I have just started taking sustanon250 this is my first week and i am injecting twice weekly. Other people that i have spoken to that are also injecting sust told me that i would experience some muscle pain. I have had one injection in each thigh muscle and the pain i am getting 1-2 days after seems very extreme to the point that i am finding it difficult to walk and very painful to bend my leg.I know it is not my technique of injecting as i am a diabetic and have been injecting myself for 20 years. Can you tell me if this amount of pain is normal? Thank you for your help.
Answer 362 views
Expert
Bodybuilding
body building

01 Jan 0001

Wol,

To tell you the honest truth I do not know how much pain is normal under these circumstances. You say you're diabetic and so in the best but most urgent way possible I would like to encourage you to reconsider your usage of Sustanon 250.

To my mind if the pain you are experiencing is of such a nature I would advise that you stop using the substance. Also, consult your doctor for their expert medical opinion.

Keep well,

Conrad Booysen-Biokineticist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20025 votes
Vote